# SDR REXA2012010800103

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 23,119 hours, 20,245 cycles
- System (JASC): 2710 · Aileron Control System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERONS BINDING AND ARE HEAVIER THAN NORMAL.  PERFORMED OPS CHECK OF AILERON IAW AMM 27-11-00.  OPS CHECKED GOOD, NO ISSUES NOTED AT THIS TIME.  OK FOR SERVICE.
